# SDR FDEA200912304572

- Difficulty date: December 30, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 34,038 hours, 7,864 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 153650071
- Part serial: 0140
- Condition: Leaking
- Location: Elevator
- Part time: 30,849 hours, 7,113 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING LEVEL FLIGHT, GOT LEVEL 1 ALERT "HYD 1 OFF",  QUAN NR 1 2.7 & 520 PSI. TWO MINS LATER, HYD 1 QUAN  LO, HYD 1R OFF & HYD PUMP 1L OFF AND "HYD 1 FAIL"  ALERT. COMPLIED WITH QUH "HYD 1 OFF" AND "HYD 1  FAIL" CHECK LISTS. EXECUTED "NORMAL" LANDING AT  HNL. MX TOWED TO RAMP.     REMOVED AND REPLACED LEFT OTBD ELEVATOR ACTUATOR  IAW MM 37-33-30-4, ACCOMPLISHED R-T-S OF BOTH  FCC'S, ACCOMPLISHED AUTOLAND OPS CHECK, ACCOMPLISHED  LEACK CHECK, ALL CHECKS CHECK NORMAL.
